Kyoto Journal of Mathematics

Vector-valued Hermitian and quaternionic modular forms

Eberhard Freitag and Riccardo Salvati Salvati Manni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Extending previous methods, we prove three structure theorems for vector-valued modular forms, where two correspond to 4-dimensional cases (two Hermitian modular groups, one belonging to the field of Eisenstein numbers and the other to the field of Gaussian numbers) and one to a 6-dimensional case (a quaternionic modular group).

Article information

Source
Kyoto J. Math., Volume 55, Number 4 (2015), 819-836.

Dates
Received: 2 April 2014
Revised: 1 October 2014
Accepted: 1 October 2014
First available in Project Euclid: 25 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1448460080

Digital Object Identifier
doi:10.1215/21562261-3157757

Mathematical Reviews number (MathSciNet)
MR3479311

Zentralblatt MATH identifier
1376.11033

Subjects
Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms

Keywords
Vector-valued modular forms

Citation

Freitag, Eberhard; Salvati Manni, Riccardo Salvati. Vector-valued Hermitian and quaternionic modular forms. Kyoto J. Math. 55 (2015), no. 4, 819--836. doi:10.1215/21562261-3157757. https://projecteuclid.org/euclid.kjm/1448460080


Export citation

References

  • [DK] T. Dern and A. Krieg, Graded rings of Hermitian modular forms of degree 2, Manuscripta Math. 110 (2003), 251–272.
  • [Fr] E. Freitag, Modulformen zweiten Grades zum rationalen und Gaußschen Zahlkörper, Schr. Math.-Nat. Kl. Heidelb. Akad. Wiss. 1967, 3–49.
  • [FH] E. Freitag and C. F. Hermann, Some modular varieties of low dimension, Adv. Math. 152 (2000), 203–287.
  • [FS1] E. Freitag and R. Salvati Manni, Hermitian modular forms and the Burkhardt quartic, Manuscripta Math. 119 (2006), 57–59.
  • [FS2] E. Freitag and R. Salvati Manni, Some modular varieties of low dimension, II, Adv. Math. 214 (2007), 132–145.
  • [FS3] E. Freitag and R. Salvati Manni, Basic vector valued Siegel modular forms of genus two, Osaka J. Math. 52 (2015), 879–895.
  • [He] C. F. Hermann, “Some modular varieties related to $\mathbb{P}^{4}$” in Abelian Varieties (Egloffstein, 1993), de Gruyter, New York, 1995, 105–129.
  • [Hey] D. Heyen, Vektorwertige Hermitesche Modulformen zweiten Grades zum Gaußschen Zahlkörper, Diplomarbeit, Mathematischen Institut der Universität Heidelberg, Heidelberg, 2008.
  • [Ib] T. Ibukiyama, Vector valued Siegel modular forms of symmetric tensor weight of small degrees, Comment. Math. Univ. St. Pauli 61 (2012), 51–75.
  • [Kr1] A. Krieg, Modular Forms on Half-Spaces of Quaternions, Lecture Notes in Math. 1143, Springer, Berlin, 1985.
  • [Kr2] A. Krieg, The graded ring of quaternionic modular forms of degree $2$, Math. Z. 251 (2005), 929–942.
  • [Ma] K. Matsumoto, Theta functions on the bounded symmetric domain of type $I_{2,2}$ and the period map of a $4$-parameter family of $K3$-surfaces, Math. Ann. 295 (1993), 383–409.
  • [Pf] T. Pfrommer, Konstruktion vektorwertiger Hermitescher Modulformen zweiten Grades, Diplomarbeit, Mathematischen Institut der Universität Heidelberg, Heidelberg, 2010.
  • [SH] F. Schulte-Hengesbach, The six dimensional Hermitian domain of type IV, Diplomarbeit, Mathematischen Institut der Universität Heidelberg, Heidelberg, 2006.
  • [Wi] T. Wieber, Structure theorems for certain vector valued Siegel modular forms of degree two, Ph.D. dissertation, Universität Heidelberg, Heidelberg, 2013.